Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014 (2014), Article ID 146521, 14 pages
http://dx.doi.org/10.1155/2014/146521
Research Article

Newtonian and Non-Newtonian Fluids through Permeable Boundaries

Department of Mathematical Sciences, University of South Africa, P.O. Box 392, Pretoria 0003, South Africa

Received 20 August 2014; Accepted 17 September 2014; Published 1 October 2014

Academic Editor: Abdon Atangana

Copyright © 2014 Riëtte Maritz and Emile Franc Doungmo Goufo. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Riëtte Maritz and Emile Franc Doungmo Goufo, “Newtonian and Non-Newtonian Fluids through Permeable Boundaries,” Mathematical Problems in Engineering, vol. 2014, Article ID 146521, 14 pages, 2014. doi:10.1155/2014/146521